# SDR ASAA2022122541278

- Difficulty date: December 25, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,325 hours, 12,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5415744
- Part serial: 1077157
- Condition: Faulted
- Location: Lt Ram Air
- Part time: 74,827 hours, 32,018 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP DESCENT RECALL CHECKLIST. GROUNDED - YES. REPEAT DISCREPANCY OF LEFT RAM AIR ACTUATOR FAULT LOGGED BUT RESETS DURING PZTC BITE. OBSERVED ACTUATOR DURING BITE AND NOTICED NO GLARING ABNOMALIES. REMOVED & REPLACED LEFT RAM AIR ACTUATOR PER B737-800 AMM 21-51-21. BITE TEST SHOWED FAULT IN RAM AIR ACTUATOR & LEFT PACK TEMP CONTROL VALVE. NO HELP. RETURNED LEFT RAM AIR AIR ACTUATOR TO MX PROCEDURES PER MEL 21-5C.  ORIG SUBMISSION DATE: 12/29/2022
